Electromagnetically controlled multi-scale flows

File Description SizeFormat 
rossi-jfm-2006.pdfPublished version1.51 MBAdobe PDFView/Open
Title: Electromagnetically controlled multi-scale flows
Authors: Rossi, L
Vassilicos, JC
Hardalupas, Y
Item Type: Journal Article
Content Version: Published version
Issue Date: 10-Jul-2006
Citation: J FLUID MECH Vol.( 558 ) No.( ) pp 207 - 242
URI: http://hdl.handle.net/10044/1/4722
Publisher Link: http://dx.doi.org/10.1017/S0022112006009980
DOI: 10.1017/S0022112006009980
ISSN: 0022-1120
Publisher: CAMBRIDGE UNIV PRESS
Start Page: 207
End Page: 242
Copyright Statement: ©2006 Cambridge University Press
Volume: 558
Appears in Collections:Mechanical Engineering
Aeronautics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx